# SDR SWIA202266192

- Difficulty date: June 13, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 44,194 hours, 37,684 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: None
- Part number: 601R31049120
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVI. DOOR SURROUNDING STRUCTURE AFT MID SUPPORT INTERCOSTALS 2 EA  ARE  COORRODED.     (C-CHECK RO 7/26/2022)    FOUND CORROSION TO BE OUT OF LIMITS. REMOVED AND REPLACED 2 EA AVI DOOR SURROUND INTERCOSTALS  IAW CRJ 200 SRM 51-42-06 AND 51-42-21 DATED 11/25/2020 ALSO PERFORMED SKY CARD 51-900-1003-SKY AND ATTACHED FORM M-337. NO CHANGE TO WEIGHT AND BALANCE. REF CONTINUATION CARD FOR WORK PERFORMED.
